MAUDE Adverse Event Report: TORNIER, INC. TORNIER LATITUDE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

TORNIER, INC. TORNIER LATITUDE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 9030394
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the surgical procedure, the #5 flexible reamer was broken while utilizing the instrument on patients elbow.Both pieces of reamer obtained.X-ray obtained.Radiologist spoke to attending physician - x-ray negative.

Brand Name
TORNIER LATITUDE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
TORNIER, INC.
4375 e. park 30 drive
columbia city IN 46725
MDR Report Key18629335
Report Number18629335
Device Sequence Number18101608
Product Code HWE
UDI-Device Identifier00846832020089
UDI-Public(01)00846832020089
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/17/2023
Report Date (Section F) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9030394
Device Catalogue Number9030394
Device Lot NumberCV0520288
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/17/2023